And tingling in hands. I just want to know how much longer before I start to feel like me. Please I hope someone will answer this as I am feeling so alone and unsure of anything.
Hi Sad wendy-
I am sorry that you are feeling so alone and unsure. There are many others on this site that have been where you are at. You are not alone.
You may want to talk to your doctor about the tingling in your hands as this may not be a normal side effect. Usually two weeks is the turn around point that you should start to feel a bit better, but it can be longer than that. It may be just a matter of giving it more time.
You can always post here, even if it is just to say how you are feelng.
Sad wendy; Yes agree with everyone here And when you check with the doctor about the tingling which is not that common unless sometimes it is related to anxiety. But let the doctor know and try and be patient if the doctor changes the medication sometimes you might have to taper down a bit prior to starting a new medication and most of the ones in this group of medication all take about 2 weeks to get through the worse part. Meaning they increase the symptoms for what you are taking it for, For at least 2 weeks but if you are lucky being your still on the loading dose you may just be able to switch to something else with very little problems. Have a great day. We well change you to Happy wendy it does get better stick with it. Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking 100 mg of Zoloft for the last 2 months (the first two weeks starting off at 50 mg)?
Posted 2 May 2013 • 3 answers
Posted 11 Sep 2013 • 3 answers
Posted 6 Nov 2014 • 3 answers
Posted 14 Dec 2014 • 1 answer
Posted 30 Nov 2016 • 3 answers